Journals / NATURENGS / 2020 / Volume: 1 Issue: 2

A Study on Chen-like Inequalities for Half Lightlike Submanifolds of a Lorentzian Manifold Endowed with Semi-Symmetric Metric Connection

Burçin Doğan(MALATYA TURGUT ÖZAL ÜNİVERSİTESİ)0000-0001-8386-213X
Journal
NATURENGS
Pages
—
Publication Date
2020-12-31
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper, Chen-like inequalities of a half lightlike submanifolds of a real space form N(c) with constant sectional curvature c, equipped with semi-symmetric metric connection are established and some important characterization theorems for such submanifolds are proved using these inequalities.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper, Chen-like inequalities of a half lightlike submanifolds of a real space form N(c) with constant sectional curvature c, equipped with semi-symmetric metric connection are established and some important characterization theorems for such submanifolds are proved using these inequalities.
📊
Key Findings & Data:In this paper, Chen-like inequalities of a half lightlike submanifolds of a real space form N(c) with constant sectional curvature c, equipped with semi-symmetric metric connection are established and some important characterization theorems for such submanifolds are proved using these inequalities.
💡
Conclusion & Impact:In this paper, Chen-like inequalities of a half lightlike submanifolds of a real space form N(c) with constant sectional curvature c, equipped with semi-symmetric metric connection are established and some important characterization theorems for such submanifolds are proved using these inequalities.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Chen inequality · Half-lightlike submanifold · Lorentzian manifold

Abstract

In this paper, Chen-like inequalities of a half lightlike submanifolds of a real space form N(c) with constant sectional curvature c, equipped with semi-symmetric metric connection are established and some important characterization theorems for such submanifolds are proved using these inequalities.

🔖

Cite This Article

Poyraz, N., Doğan, B. (2020). A Study on Chen-like Inequalities for Half Lightlike Submanifolds of a Lorentzian Manifold Endowed with Semi-Symmetric Metric Connection. NATURENGS, Volume: 1 Issue: 2. https://ajindex.com/articles/1532004

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (37)

  1. J. K. Beem, P. E. Ehrlich, and K. L. Easley, Global Lorentzian geometry, Volume 202 of Monographs and Textbooks in Pure and Applied Mathematics. Marcel Dekker, Inc., New York, second edition, 1996.
  2. C. L. Bejan and K. L. Duggal, Global lightlike manifolds and harmonicity, Kodai Math. J., 28(1) 131-145, (2005).
  3. B. Y. Chen, Some pinching and classification theorems for minimal submanifolds, Arch. math. (Basel), 60(6), 568-578, (1993), 7-60, Monogr. Geom. Topology, 25, Int. Press, Cambridge, MA, (1998).
  4. B. Y. Chen, Some new obstructions to minimal and Lagrangian isometric immersions, Japanese J. Math. 26, 105-127, (2000).
  5. B. Y. Chen, δ-invariants, Inequalities of Submanifolds and Their Applications, in Topics in Differential Geometry, Eds. A. Mihai, I. Mihai, R. Miron, Editura Academiei Romane, Bucuresti, 29-156,(2008).
  6. B. Y. Chen, F. Dillen, L. Verstraelen and V. Vrancken, Characterizations of Riemannian space forms, Einstein spaces and conformally flat spaces, Proc. Amer. Math. Soc., 128,589-598,(2000).
  7. P. J. De Smet, F. Dillen, L. Verstraelen and V. Vrancken, A pointwise inequality in submanifold theory, Arch. Math. (Brno), 35(2),115-128,(1999).
  8. K. L. Duggal, A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Academic Publishers, Dordrecht 1996.
  9. K. L. Duggal and D.H.Jin, Half lightlike submanifolds of codimension 2, Math. J. Toyama Univ, 22:121-161,(1999).
  10. K. L. Duggal, D.H.Jin, Null curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.
  11. K. L. Duggal and R. Sharma, Semi-Symmetric metric connection in a Semi-Riemannian Manifold, Indian J. Pure appl Math., 17, 1276-1283,(1986).
  12. K. L. Duggal and B. Sahin, Screen conformal half-lightlike submanifolds, Int. J. Math. and Math. Sci., 68,3737-3753,(2004).
  13. K. L. Duggal and B. Sahin, Differential Geometry of Lightlike Submanifolds, Birkhäuser, Basel, 2010.
  14. A. Friedmann and J. A. Schouten, Über die Geometrie der halbsymmetrischen Übertragungen, (German) Math. Z., SoZ.I.21,211-223,(1924).
  15. M. Gülbahar, E. Kılıç, Some optimal inequalities for screen conformal half-lightlike submanifolds, Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, 33(2),315-329,(2017).
  16. M. Gülbahar, E. Kılıç and S. Keleş, Chen-like inequalities on lightlike hypersurfaces of a Lorentzian manifold, J. Inequal. Appl., 2013:266,(2013).
  17. M. Gülbahar, E. Kılıç and S. Keleş, Some inequalities on screen homothetic lightlike hypersurfaces of a Lorentzian manifold, Taiwanese Journal of Mathematics, 17(6),2083-2100,(2013).
  18. H. A. Hayden, Subspace of a space with torsion, Proceedings of the London Mathematical Society II Series, 34,27-50,(1932).
  19. S. Hong, K Matsumoto and M. M. Tripathi, Certain basic inequalities for submanifolds of locally conformal Kaehlerian space forms, SUT J. Math., 4(1),75-94,(2005).
  20. T. Imai, Hypersurfaces of a Riemannian Manifold with Semi-Symmetric Metric Connection, Tensor, N.S., SoZ.23,300-306,(1972).
  21. T. Imai, Notes on Semi-Symmetric Metric Connection, Tensor, N.S., SoZ.24,293-296,(1972).
  22. D. H. Jin, Half lightlike submanifolds with totally umbilical screen distributions, J. Korean Soc. Math. Educ. Ser. B Pure Appl. Math., 17(1):29-38,(2010).
  23. D. H. Jin, Geometry of half lightlike submanifolds of a semi-Riemannian space form with a semi-symmetric metric connection, J. Chungcheong Math. Soc., 24(4),769-780,(2011).
  24. J. S. Kim, J. Choi, A basic inequality for submanifolds in a cosymplectic space form, Int. J. Math. Math. Sci., 9,539-547,(2003).
  25. A. Konar and B. Biswas, Lorentzian Manifold that Admits a type of Semi-Symmetric Metric Connection, Bull. Cal. Math., Soc., 93(5),427-437,(2001).
  26. D. N. Kupeli, Singular semi-Riemannian Geometry, Kluwer Academic Publishers, Dordrecht 366,1996.
  27. K. Matsumoto, I. Mihai, A. Oiaga, Ricci curvature of submanifolds in complex space forms, Rev. Roumaine Math. Pures Appl., 46,775-782,(2001).
  28. A. Mihai A and C. Özgür, Chen inequalities for submanifolds of real space form with a semi-symmetric metric connection, Tawanese Journal of Mathematics, SoZ.14,Lo.4,pp.1465-1477,(2010).
  29. A. Oiaga, I. Mihai, B. Y. Chen, Inequalities for slant submanifolds in complex space forms, Demonstratio Math., 32,835-846,(1999).
  30. Z. Nakao, Submanifolds of a Riemannian manifold with semi-symmetric metric connections, Proc. Amer. Math. Soc., 54,261-266,(1976).
  31. N. Ö. Poyraz, B. Doğan and E. Yaşar, Chen Inequalities on Lightlike Hypersurface of a Lorentzian manifold with semi-symmetric metric connection, Int. Electronic Journal of Geometry, 10(1),1-14,(2017).
  32. M. M. Tripathi, Certain Basic Inequalities for Submanifolds in (; ) Space, Recent Advances in Riemannian and Lorentzian Geometries, Baltimore, pp.187-202,(2003).
  33. K. Yano, On Semi-Symmetric Metric Connection, Rev. Roum. Math. Pures Et Appl., 15,1579-1586,(1970).
  34. E. Yaşar, A. C. Çöken, A. Yücesan, Lightlike Hypersurfaces of Semi-Riemannian Manifold with Semi-Symmetric Metric Connection, Kuweyt Journal of Science and Engineering, 34(2A),11-24,(2007).
  35. P. Zhang, L. Zhang and W. Song, Chen's inequalities for submanifolds of a Riemannian manifold of quasi-constant curvature with a semi-symmetric metric connection, Taiwanese Journal of Mathematics, 18(6),1841-1862,(2014).
  36. K. L. Duggal and R. Sharma, Semi-Symmetric metric connection in a Semi-Riemannian Manifold, Indian J. Pure appl Math., 17, 1276-1283,(1986).
  37. M. M. Tripathi, Certain Basic Inequalities for Submanifolds in (; ) Space, Recent Advances in Riemannian and Lorentzian Geometries, Baltimore, pp.187-202,(2003).